Complex Variables and Complex Analysis

[1] On the positivity of the logarithmic cotangent bundle

Damian Brotbek Centre de mathématique Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1906.01009

Annales de l'Institut Fourier, 68, (7), 3001-3051, 2018
[ Download ] [ 2019-06-26 22:56:00 uploaded by yadeng ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Kobayashi hyperbolicity of the complements of general hypersurfaces of high degree

Damian Brotbek Centre de Mathématiques Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1906.01008

Geometric And Functional Analysis, 29, 690-750, 2019.6
[ Download ] [ 2019-06-26 22:33:24 uploaded by yadeng ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Fu–Yau equation with negative slope parameter

Duong Phong Columbia University Sebastien Picard Columbia University Xiangwen Zhang University of California, Irvine

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry mathscidoc:1810.03001

[ Download ] [ 2018-10-30 14:45:57 uploaded by xiangwen ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Algebraic Geometry Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 265 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A proof of Demailly's strong openness conjecture

Qi'an Guan Beijing International Center for Mathematical Research, and School of Mathematical Sciences, Peking University Xiangyu Zhou Institute of Mathematics, AMSS, and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1806.01001

Annals of Mathematics, 2015
[ Download ] [ 2018-06-08 11:06:01 uploaded by xyzhou ] [ 265 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Szeg\"{o} kernel asymptotics for high power of CR line bundles and Kodaira embedding theorems on CR manifolds

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan

Complex Variables and Complex Analysis mathscidoc:1803.08008

Memoirs of the American Mathematical Society, 254, (1217), 1--146pp, 2018.6
[ Download ] [ 2018-03-30 00:00:17 uploaded by chinyuhsiao ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On CR Paneitz operators and CR pluriharmonic functions

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan

Complex Variables and Complex Analysis mathscidoc:1803.08007

Math. Ann. , 362, (3), 903-929
[ Download ] [ 2018-03-29 23:55:40 uploaded by chinyuhsiao ] [ 173 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan George Marinescu University of Cologne, Germany

Complex Variables and Complex Analysis mathscidoc:1803.08006

Comm. Anal. Geom. , 22, (1), 1-108, 2014
[ Download ] [ 2018-03-29 23:50:27 uploaded by chinyuhsiao ] [ 188 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Berezin-Toeplitz quantization for lower energy forms

Chin-Yu Hsiao InInstitute of Mathematics, Academia Sinica, Taiwan George Marinescu University of Cologne, Germany

Complex Variables and Complex Analysis mathscidoc:1803.08005

Comm. Partial Differential Equations , 42, (6), 895-942, 2017
[ Download ] [ 2018-03-29 23:44:51 uploaded by chinyuhsiao ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Solving the Kohn Laplacian on asymptotically flat CR manifolds of dimension 3

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan Po Lam Yung Department of Mathematics, the Chinese University of Hong Kong

Complex Variables and Complex Analysis mathscidoc:1803.08004

Adv. Math. , 281, 734-822, 2015
[ Download ] [ 2018-03-29 23:38:15 uploaded by chinyuhsiao ] [ 131 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved